EconPapers    
Economics at your fingertips  
 

A correction of the justification of the Dietrich-escudero-garín-pérez O(n) procedures for identifying maximal cliques and non-dominated extensions of consecutive minimal covers and alternates

S. Muñoz

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, 1995, vol. 3, issue 1, 165 pages

Keywords: Cliques; covers; knapsack constraints (search for similar items in EconPapers)
Date: 1995
References: Add references at CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/BF02574809 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:topjnl:v:3:y:1995:i:1:p:161-165

Ordering information: This journal article can be ordered from
http://link.springer.de/orders.htm

DOI: 10.1007/BF02574809

Access Statistics for this article

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Juan José Salazar González and Gustavo Bergantiños

More articles in TOP: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:topjnl:v:3:y:1995:i:1:p:161-165